# SDR DALA2024041504451

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 90,132 hours, 11,920 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Part number: UNKNOWN
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DOOR IN FIRST CLASS LAV IS DAMAGED AND WONT CLOSE.  REPLACED MASK ASSY IAW AMM 35-21. OPS GOOD.
